# SDR 06FDEA2994

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75071
- Condition: Cracked
- Location: Ws 952
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00786: CRACK FOUND AT THE END OF STRINGER 7 APPROX. 1 INCH OF LT WING TANK AT XORS 952 DURING HFEC INSPECTION.
